This is probably not the right spot for this - but I've been reading The Great Cholesterol Myth. In the book, the authors completely misunderstand the function of Vitamin K and assume that a 'blood thinner' changes the viscosity of the blood (rather than affecting the coagulation cascade that uses Vitamin K - and that anticoagulants - called Vitamin K agonists (VKA) make it take longer to coagulate).
The worst part of the book is their discussion of supplements - and the claims that some of the supplements make platelets less sticky. The 'less sticky' platelet issue is what we experience with Aspirin and other NSAIDS. The authors write about the supplements that make the platelets less sticky - but don't issue any warnings to people who take warfarin that these supplements may be dangerous.
While this has nothing to deal with lower intestinal issues, the use of supplements may have something to do with OTHER symptoms - and we WERE discussing 81 mg Aspirin, weren't we?
Personally, I've been taking 81 mg aspirin daily. I haven't experienced any issues.
I had a TIA a decade ago - because I trusted a meter that said 2.6, while my INR was actually more like 1.6. Like Dick, this had nothing to do with aspirin usage - it was a result of incorrect anticoagulant use.